Algebra & Number Theory

Examples of hypergeometric twistor $\mathcal{D}$-modules

Alberto Castaño Domínguez, Thomas Reichelt, and Christian Sevenheck

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/ant.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that certain one-dimensional hypergeometric differential systems underlie objects of the category of irregular mixed Hodge modules, which was recently introduced by Sabbah, and compute the irregular Hodge filtration for them. We also provide a comparison theorem between two different types of Fourier–Laplace transformation for algebraic integrable twistor D -modules.

Article information

Source
Algebra Number Theory, Volume 13, Number 6 (2019), 1415-1442.

Dates
Received: 17 July 2018
Revised: 28 January 2019
Accepted: 8 March 2019
First available in Project Euclid: 21 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.ant/1566353013

Digital Object Identifier
doi:10.2140/ant.2019.13.1415

Mathematical Reviews number (MathSciNet)
MR3994570

Zentralblatt MATH identifier
07103979

Subjects
Primary: 14F10: Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials [See also 13Nxx, 32C38]
Secondary: 32C38: Sheaves of differential operators and their modules, D-modules [See also 14F10, 16S32, 35A27, 58J15]

Keywords
D-modules irregular Hodge filtration twistor D-modules Fourier–Laplace transformation hypergeometric D-modules

Citation

Castaño Domínguez, Alberto; Reichelt, Thomas; Sevenheck, Christian. Examples of hypergeometric twistor $\mathcal{D}$-modules. Algebra Number Theory 13 (2019), no. 6, 1415--1442. doi:10.2140/ant.2019.13.1415. https://projecteuclid.org/euclid.ant/1566353013


Export citation

References

  • A. Castaño Domínguez and C. Sevenheck, “Irregular Hodge filtration of some confluent hypergeometric systems”, J. Inst. Math. Jussieu (online publication May 2019).
  • H. Esnault, C. Sabbah, and J.-D. Yu, “$E_1$-degeneration of the irregular Hodge filtration”, J. Reine Angew. Math. 729 (2017), 171–227.
  • R. Fedorov, “Variations of Hodge structures for hypergeometric differential operators and parabolic Higgs bundles”, Int. Math. Res. Not. 2018:18 (2018), 5583–5608.
  • I. M. Gelfand, M. I. Graev, and A. V. Zelevinski, “Holonomic systems of equations and series of hypergeometric type”, Dokl. Akad. Nauk SSSR 295:1 (1987), 14–19. In Russian; translated in Soviet Math. Dokl. 36:1 (1988), 5–10.
  • I. M. Gelfand, A. V. Zelevinski, and M. M. Kapranov, “\cyr Gipergeometricheskie funktsii i toricheskie mnogoobraziya” “(Hypergeometric functions and toric varieties)”, Funktsional. Anal. i Prilozhen. 23:2 (1989), 12–26. Translated as “Hypergeometric functions and toral manifolds”, Funct. Anal. Appl. 23:2 (1989), 94–106.
  • I. de Gregorio, D. Mond, and C. Sevenheck, “Linear free divisors and Frobenius manifolds”, Compos. Math. 145:5 (2009), 1305–1350.
  • N. M. Katz, Exponential sums and differential equations, Annals of Mathematics Studies 124, Princeton University Press, 1990.
  • L. Katzarkov, M. Kontsevich, and T. Pantev, “Bogomolov–Tian–Todorov theorems for Landau–Ginzburg models”, J. Differential Geom. 105:1 (2017), 55–117.
  • L. F. Matusevich, E. Miller, and U. Walther, “Homological methods for hypergeometric families”, J. Amer. Math. Soc. 18:4 (2005), 919–941.
  • T. Mochizuki, Wild harmonic bundles and wild pure twistor $D$-modules, Astérisque 340, Société Mathématique de France, Paris, 2011.
  • T. Mochizuki, Mixed twistor $\mathcal{D}$-modules, Lecture Notes in Mathematics 2125, Springer, 2015.
  • T. Mochizuki, “Twistor property of GKZ-hypergeometric systems”, preprint, 2015.
  • T. Reichelt, “Laurent polynomials, GKZ-hypergeometric systems and mixed Hodge modules”, Compos. Math. 150:6 (2014), 911–941.
  • T. Reichelt and C. Sevenheck, “Hypergeometric Hodge modules”, preprint, 2015. To appear in Algebraic Geometry.
  • C. Sabbah, Irregular Hodge theory, Mém. Soc. Math. Fr. (N.S.) 156, Société Mathématique de France, Paris, 2018.
  • C. Sabbah and C. Schnell, “The MHM project”, electronic reference, 2018, http://www.cmls.polytechnique.fr/perso/sabbah/MHMProject/mhm.html.
  • C. Sabbah and J.-D. Yu, “On the irregular Hodge filtration of exponentially twisted mixed Hodge modules”, Forum Math. Sigma 3 (2015), art. id. e9, 71 pp.
  • M. Schulze and U. Walther, “Hypergeometric D-modules and twisted Gauß -Manin systems”, J. Algebra 322:9 (2009), 3392–3409.
  • J.-P. Serre, “Géométrie algébrique et géométrie analytique”, Ann. Inst. Fourier, Grenoble 6 (1955–1956), 1–42.
  • J.-D. Yu, “Irregular Hodge filtration on twisted de Rham cohomology”, Manuscripta Math. 144:1-2 (2014), 99–133.